# SDR CA960212030

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 6130 · Propeller Braking
- Part: Seal
- Part number: 3036007
- Condition: Damaged
- Location: Reduction Gearbx
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, D, E, H

## Discrepancy

(CAN) THE PROP BRAKE HAD TO BE REMOVED AND DURING THE REMOVAL, THE PROP BRAKE FLANGE SEAL WAS DISTURBED. THE LATTER BEGAN TO LEAK OIL ON THE NEXT FLIGHT. THE ENGINE HAD TO BE SHUT DOWN DUE TO LOW OIL LEVEL. THE SEAL WAS REPLACED, RUN-UP CARRIED OUT AND FOUND SERVICEABLE.
